MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to animas.Evaluation has not yet been completed.When evaluation is complete a supplemental report will be filed.No conclusion can be made at this time.
 
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a history/settings (history/settings issue) issue.It was alleged that the basal history did not match the active basal program.It was alleged that the pump caused the patient to have a blood glucose higher than 250mg/dl but less than 500mg/dl without symptoms.This complaint is being reported because there was an issue with the pump not performing as intended with regards to the history or the settings may result in over or under delivery.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 04/06/2017 with the following findings: review of the of the basal history revealed the basal history appeared to be inaccurate due to the user manually changing the date from 20 feb 2017 to 21 feb 2017 at 20:06.On investigation, the pump was exercised for 24 hours with the basal history correctly reflecting the programmed delivery amount.Investigation did not duplicate a malfunction.Unrelated to the original complaint, the audio bolus button cover was missing from the pump rendering the audio bolus button inoperable.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6382964
Report Number2531779-2017-04992
Device Sequence Number735687
Product Code OYC
UDI-Device Identifier10840406100570
UDI-Public0110840406100570
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 02/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/22/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2017
Supplement Report FDA Received Date04/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 YR